Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 28, Number 2

Which quartic double solids are rational?
Ivan Cheltsov, Victor Przyjalkowski and Constantin Shramov.
J. Algebraic Geom. 28 (2019), 201-243
Abstract, references and article information
Full-text PDF
The class of the affine line is a zero divisor in the Grothendieck ring: Via $G _{ 2 }$-Grassmannians
Atsushi Ito, Makoto Miura, Shinnosuke Okawa and Kazushi Ueda.
J. Algebraic Geom. 28 (2019), 245-250
Abstract, references and article information
Full-text PDF
Spaces with $\mathbb G_{m}$-action, hyperbolic localization and nearby cycles
Timo Richarz.
J. Algebraic Geom. 28 (2019), 251-289
Abstract, references and article information
Full-text PDF
Intersection theory of toric $b$-divisors in toric varieties
Ana María Botero.
J. Algebraic Geom. 28 (2019), 291-338
Abstract, references and article information
Full-text PDF
Cube invariance of higher Chow groups with modulus
Hiroyasu Miyazaki.
J. Algebraic Geom. 28 (2019), 339-390
Abstract, references and article information
Full-text PDF
Cycles of singularities appearing in the resolution problem in positive characteristic
Herwig Hauser and Stefan Perlega.
J. Algebraic Geom. 28 (2019), 391-403
Abstract, references and article information
Full-text PDF